# SDR SWAA982796

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND EMERGENCY EGRESS LIGHTING FILLER TRACK WARPED AFT LOUNGE AREA RT SIDE.  REPAIRED EGRESS LIGHTS, OPS CK GOOD PER BOEING MM.
